# SDR NSVA2010212

- Difficulty date: November 20, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4199
- Aircraft time: 5,770 hours, 5,606 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A REPOSITION FLIGHT RETURNED TO FIELD DUE TO LEFT MLG INDICATION UNSAFE FOR 10+ SECONDS.  REPLACED SELECTOR VALVE, AND GEAR SELECTOR HANDLE IAW BBD.
